# SDR DL72S982032

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 657278420
- Condition: Misdrilled
- Location: Rt Evator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR, REAR SPAR MOD, OS HOLES:                   AD 96-06-05.  DURING REAR SPAR MOD PER EO 4-70183-3AD, SEVERAL HOLES IN THE UPPER SKIN WERE OVERSIZED.  REPAIR BONDED AN INTERNAL DOUBLER AND INSTALL OVERSIZED FASTENERS.
